Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 26 March 2016

Approximate Series Solution of Nonlinear, Fractional Klein-Gordon Equations Using Fractional Reduced Differential Transform Method

Eman Abuteen1, Asad Freihat1, Mohammed Al-Smadi1, Hammad Khalil2 & Rahmat Ali Khan2

Journal of Mathematics and Statistics, Volume 12, Issue 1, pp. 23–33 · doi.org/10.3844/jmssp.2016.23.33

7,901 accesses5,146 downloads39 citations (Crossref)Metrics
Cite Check for updates

Abstract

This analysis proposes an analytical-numerical approach for providing solutions of a class of nonlinear fractional Klein-Gordon equation subjected to appropriate initial conditions in Caputo sense by using the Fractional Reduced Differential Transform Method (FRDTM). This technique provides the solutions very accurately and efficiently in convergent series formula with easily computable coefficients. The behavior of the approximate series solution for different values of fractional-order α is shown graphically. A comparative study is presented between the FRDTM and Implicit Runge-Kutta approach to illustrate the efficiency and reliability of the proposed technique. Our numerical investigations indicate that the FRDTM is simple, powerful mathematical tool and fully compatible with the complexity of such problems.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Abuteen, E., Freihat, A., Al-Smadi, M., Khalil, H. & Khan, R. A. (2016). Approximate Series Solution of Nonlinear, Fractional Klein-Gordon Equations Using Fractional Reduced Differential Transform Method. Journal of Mathematics and Statistics, 12(1), 23–33. https://doi.org/10.3844/jmssp.2016.23.33

Licence
CC BY 3.0
Issue
Volume 12, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Approximate Series Solution of Nonlinear, Fractional Klein-Gordon Equations Using Fractional Reduced Differential Transform MethodJournal of Mathematics and Statistics · Volume 12, Issue 1 · pp. 23–33 · CC BY 3.0Download